Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 2, Issue 5, Part J (2016)

2-4-41 pgprw closed and open sets in bitopological spaces

Author(s)
RS Wali, Vivekananda Dembre
Abstract
In this paper, we introduce and investigate the concept of 2-4-41-pgprw-closed sets which are introduced in a bitopological spaces in analogy with pgprw-closed sets in topological spaces. From now, -p-cl(A) denotes the pre-closure of A of a relative to a topology τ and during this process some of their properties are obtained.
Pages: 636-642  |  532 Views  17 Downloads
How to cite this article:
RS Wali, Vivekananda Dembre. pgprw closed and open sets in bitopological spaces. International Journal of Applied Research. 2016; 2(5): 636-642.
Call for book chapter
International Journal of Applied Research